Title

Dynamical correspondences for Smale spaces

Document Type

Article

Publication Date

2016

Publication Title

New York Journal of Mathematics

ISSN

1076-9803

Volume

22

First Page

943

Last Page

988

Abstract

We initiate the study of correspondences for Smale spaces. Correspondences are shown to provide a notion of a generalized morphism between Smale spaces and are a special case of finite equivalences. Furthermore, for shifts of finite type, a correspondence is related to a matrix which intertwines the adjacency matrices of the shifts. This observation allows us to define an equivalence relation on all Smale spaces which reduces to shift equivalence for shifts of finite type. Several other notions of equivalence are introduced on both correspondences and Smale spaces; a hierarchy between these equivalences is established. Finally, we provide several methods for constructing correspondences and provide specific examples.

This document is currently not available here.

Share

COinS